# SDR SWAA2021041356436

- Difficulty date: March 15, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R LOCATED ON BS540 AT FWD CARGO COMPARTMENT / REPAIRED STRINGER 23R LOCATED ON BS500D TO BS540FF FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED PN 7075-TO-0.040' PO' 2020- 203286 PN 7075-TO-0.036' PO: 2020 214270
